# SDR HNAA2020021800074

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 46,245 hours, 43,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-43 CORROSION ON FRAME 22 BETWEEN STRINGERS 15R -16R PREVIOUS
REPAIR AT BLUE PAINT
COMPLETE: REPAIRED CORROSION ON FRAME 22 BETWEEN
STRINGERS 15R -16R IAW PIEDMONT EO1-53-20-0081.
SEE TASK AND WIP ENTRIES FOR DETAILS.
